# SDR YENA2020040610269

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 65,610 hours, 24,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR BEAM +Y1292 FR 66-68; (REF AEM NR 2020-28/1-2020-90687) R & R FLOOR BEAM +Y1292 BETWEEN FR66-68 IAW A320 SRM 51-72-11 DWG 53472815
